BibTeX record journals/dmgt/FroncekL06

download as .bib file

@article{DBLP:journals/dmgt/FroncekL06,
  author       = {Dalibor Froncek and
                  Uwe Leck},
  title        = {Orthogonal double covers of complete graphs by fat catepillars},
  journal      = {Discuss. Math. Graph Theory},
  volume       = {26},
  number       = {2},
  pages        = {343--349},
  year         = {2006},
  url          = {https://doi.org/10.7151/dmgt.1325},
  doi          = {10.7151/DMGT.1325},
  timestamp    = {Mon, 08 Jun 2020 22:37:44 +0200},
  biburl       = {https://dblp.org/rec/journals/dmgt/FroncekL06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}